Ask an expert
Question

21 Oct 2008

period like pain after menstruation
Hi Doc

I am on triphasil for about six months now. I had my periods lastweek(done with the red and I am on the white at the moment)and Iam experiencing a period like pain.-It is not as heavy when I have my periods, but slight and it comes and goes.

However, In March this year, I had heavy bleeding/hormonal imbalance. I was using thinz at the time, and I think the thinz could have been the reason for the imbalance.

My doc gave me a tablet to stop the bleeding and this is how I am on the triphasil now. The month after that I had heavy period pains, and had something that looks like a raw piece of liver coming out.

After taking the triphasil, my period has been regular.

Can this whole imbalance story that happened in March be the cause of these pains now.?

Answer 380 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I doubt that your pain would be due to the previous events. I would suggest that you just give it a while and see if it settles.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote